MAUDE Adverse Event Report: SYNTHES GMBH PSI SD800.439 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE

SYNTHES GMBH PSI SD800.439 PEEK IMPLANT; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Model Number SD800.439
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, there was an issue with a custom peek cranial implant.The implant design was severely off and did not implant into the patient correctly per custom fit.The surgeon had to alter the implant intra-op and use a piece of titanium mesh to cover the gaps.The design of this implant was done from merging two ct scans together.The patient was unable to hold still during the scans due to underlying health issues.The surgery was completed and the patient was woken up post surgery doing well.This report is for one (1) psi sd800.439 peek implant.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PSI SD800.439 PEEK IMPLANT
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15473234
Report Number8030965-2022-07267
Device Sequence Number2832644
Product Code GXN
UDI-Device Identifier10887587064512
UDI-Public(01)10887587064512
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K053199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD800.439
Device Catalogue NumberSD800.439
Device Lot Number921P253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown